# SDR VTZA96321

- Difficulty date: August 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N313UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41026
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Condition: Failed
- Location: Air Conditioning
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLT NR 6235 - JFK-IAD - DURING TAXI RETURNED TO GATE, DUE TO FREON COMPRESSOR MOTOR BURNED UP CAUSING SMOKE OUT OF EXHAUST DUCT. NO SMOKE REPORTED IN CABIN.  MAINTENANCE OPENED DMI 07407, MEL 21-10 AND DEACTIVATED SYSTEM.  MAINTENANCE CLOSED DMI 07407 ON 8-25-96 BY REMOVING AND REPLACING FREON MOTOR.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
